Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Eye pain after looking at lightning. Migraine, headache. Taken Panadol. Cause of sensitivity?

Hello. Recently i have been having problems with my eyes. It all started when one day there was a thunder going on,and i accidentally stared at the sky. My eye balls felt weird since then,there was pain,there was pain on the small portion of my eye then stopped. I had fear that i damaged my eye and i might go blind. So the next day i went to the doctor and had my eyes checked up and according to my doctor my eyes are perfectly fine with no damage. And it triggered a migraine and gave me some eye drops for some irritation relief. Then had a headache and used panadol(pain killer) and my eyes became normal. Now whenever there's lightning,and there's a bit exposure of it to my eyes,my eyes feel weird again. Also when there's sunlight exposure to my eyes from the window,my eyes also weird then,then i have to change my sitting position. I want to know what the problem could be,why is my eyes sensitive to light now?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

According to me, the thunder lightning has nothing to do with your problem. You may be having some refractive error for which you should get your vision checked up and a refraction done. If your are prescribed glasses as a result of refraction, you should start using them which should solve the problem.

Photo sensitivity can be relieved by using dark glasses whenever required.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor